Sur la propagation des singularités dans les variétés CR
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 4, p. 403-450
@article{BSMF_1990__118_4_403_0,
     author = {Trepeau, Jean-Marie},
     title = {Sur la propagation des singularit\'es dans les vari\'et\'es CR},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {4},
     year = {1990},
     pages = {403-450},
     doi = {10.24033/bsmf.2154},
     zbl = {0742.58053},
     mrnumber = {92b:58229},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1990__118_4_403_0}
}
Trepreau, J.-M. Sur la propagation des singularités dans les variétés CR. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 4, pp. 403-450. doi : 10.24033/bsmf.2154. http://www.numdam.org/item/BSMF_1990__118_4_403_0/

[1] Airapetyan (R.A.). - Extension of CR-functions from Piecewise-Smooth. CR-Manifolds., Math. USSR-Sb., t. 134, 176 (trad. 62, 1989, n° 1), 1987, p. 111-120. | Zbl 0663.32015

[2] Andreotti (A.) and Hill (C.D.). - E. E. Levi Convexity and the Hans Lewy Problem I, Ann. Scuola Norm. Sup. Pisa, t. 26, 1972, p. 325-363. | Numdam | MR 57 #718 | Zbl 0256.32007

[3] Baouendi (M.S.), Chang (C.H.) and Trèves (F.). - Microlocal Hypo-Analyticity and Extension of CR-Functions, J. Differential Geom., t. 18, 1983, p. 331-391. | MR 85h:32030 | Zbl 0575.32019

[4] Baouendi (M.S.), Rothschild (L.P.) and Trèves (F.). - CR Structures with group action and extendability of CR functions, Invent. Math., t. 82, 1985, p. 359-396. | MR 87i:32028 | Zbl 0598.32019

[5] Baouendi (M.S.) and Rothschild (L.P.). - Normal Forms for Generic Manifolds and Holomorphic Extension of CR Functions, J. Differential Geom., t. 25, 1987, p. 431-467. | MR 88m:32039 | Zbl 0629.32016

[6] Baouendi (M.S.) and Rothschild (L.P.). - Cauchy-Riemann Functions on Manifolds of Higher Codimension in Complex Space Preprint, 1989. | Zbl 0712.32009

[7] Baouendi (M.S.) and Trèves (F.). - A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math., t. 113, 1981, p. 387-421. | MR 82f:35057 | Zbl 0491.35036

[8] Boggess (A.) and Polking (J.C.). - Holomorphic Extension of CR Functions, Duke Math. J., t. 49, 1982, p. 757-784. | MR 84j:32018 | Zbl 0506.32003

[9] Bony (J.-M.). - Principe du maximum, inégalité de Harnack, Ann. Inst. Fourier, t. 19, 1989, p. 277-304. | Numdam | MR 41 #7486 | Zbl 0176.09703

[9'] Bony (J.-M.). - Propagation des singularités différentiables pour une classe d'opérateurs différentiels à coefficients analytiques, Astérisque, t. 34-35, 1976, p. 43-91. | Numdam | Zbl 0344.35075

[10] Coupet (B.). - Régularité d'applications holomorphes sur des variétés totalement réelles, Thèse, Université de Provence, 1987.

[11] Hanges (N.) and Sjöstrand (J.). - Propagation of analyticity for a class of non-micro-characteristic operators, Ann. of Math., t. 116, 1982, p. 559-577. | Zbl 0537.35007

[12] Hanges (N.) and Trèves (F.). - Propagation of holomorphic extendability of CR functions, Math. Ann., t. 263, 1983, p. 157-177. | MR 85c:58102 | Zbl 0494.32004

[13] Hill (C.D.) and Taiani (G.). - Families of Analytic Discs with Boundaries in a Prescribed CR Submanifold, Ann. Scuola Norm. Sup. Pisa, t. 4-5, 1978, p. 327-380. | Numdam | Zbl 0399.32008

[14] Kashiwara (M.) and Schapira (P.). - Microlocal Study of Sheaves, Astérisque, t. 128, 1985. | MR 87f:58159 | Zbl 0589.32019

[15] Sato (M.), Kawaï (T.) and Kashiwara (M.). - Hyperfunctions and Pseudo-Differential Equations, Lecture Notes in Math., t. 287, 1973, p. 265-529. | MR 54 #8747 | Zbl 0277.46039

[16] Sjöstrand (J.). - Singularités analytiques microlocales, Astérisque, t. 95, 1982. | MR 84m:58151 | Zbl 0524.35007

[17] Sjöstrand (J.). - The FBI-Transform for CR Submanifolds of Cn, Prépublications Mathématiques d'Orsay, Université Paris-Sud, Bât. 425, 91405 Orsay, 1982.

[18] Stensones (B.). - Extendability of holomorphic functions, Lecture Notes, n° 1268, (Ed. Krantz), Complex Analysis, 1987. | MR 89d:32032 | Zbl 0622.32013

[19] Sussmann (H.J.). - Orbits of Families of Vector Fields and Integrability of Distributions, Trans. Amer. Math. Soc., t. 180, 1973, p. 171-187. | MR 47 #9666 | Zbl 0274.58002

[20] Trepreau (J.M.). - Sur l'hypoellipticité analytique microlocale des opérateurs de type principal, Comm. Partial Differential Equations, t. 9 (11), 1984, p. 1119-1146. | MR 86m:58144 | Zbl 0566.35027

[21] Trepreau (J.-M.). - Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe C2 dans Cn, Invent. Math., t. 83, 1986, p. 583-592. | MR 87f:32035 | Zbl 0586.32016

[22] Treves (F.). - Approximation and Representation of Functions and Distributions Annihilated by a System of Complex Vector Fields, Ecole Polytechnique, Centre de Mathématiques, Palaiseau, 1981. | MR 84k:58008 | Zbl 0515.58030

[23] Tumanov (A.E.). - Extension of CR Functions into a Wedge from a Manifold of Finite Type, Math. USSR-Sb, t. 64, 1989, p. 129-140. | MR 89m:32027 | Zbl 0692.58005